Stationary solutions to the drift-diffusion model in the whole spaces

Ryo Kobayashi, Masaki Kurokiba, Shuichi Kawashima*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

We study the stationary problem in the whole space Rn for the drift-diffusion model arising in semiconductor device simulation and plasma physics. We prove the existence and uniqueness of stationary solutions in the weighted Lp spaces. The proof is based on a fixed point theorem of the Leray-Schauder type.

Original languageEnglish
Pages (from-to)640-652
Number of pages13
JournalMathematical Methods in the Applied Sciences
Volume32
Issue number6
DOIs
Publication statusPublished - 2009 Apr 1
Externally publishedYes

Keywords

  • Drift-diffusion model
  • Stationary solutions

ASJC Scopus subject areas

  • Mathematics(all)
  • Engineering(all)

Fingerprint

Dive into the research topics of 'Stationary solutions to the drift-diffusion model in the whole spaces'. Together they form a unique fingerprint.

Cite this